# SDR CA131111022

- Difficulty date: November 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,692 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 3008641
- Condition: Cracked
- Location: Mlg
- Part time: 779 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF WHEEL TASK CARD DH4-32-48-32RP-801-SS WHILE UNDERGOING TIRE REPLACEMENT THE OUTER WHEEL HALF WAS FOUND CRACKED AT 7 LOCATIONS OF THE WHEEL SPOKES.  CRACKED AREA WAS INSIDE THE WHEEL NOT VISIBLE FROM THE OUTSIDE THE WHEEL HALF HAS 350 HRS ON IT SINCE LAST SHOP VISIT.
